MAUDE Adverse Event Report: COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209820
Medical Device Problem Codes Fail-Safe Problem (2936); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 72203012, dense tis shaver plus 72203012 truclear (lot#:unknown), 7209807, 7209807 truclear handpiece (serial#:unknown), 7209808, 7209808 truclear control unit (serial#:unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a hysteroscopy and myomectomy procedure, the dense tis shaver plus experienced a failure of the window lock feature after inserting the blade into the back of the scope when in the uterus.This issue led to unanticipated tissue loss.The blade did not come pre-window locked, and attempts to lock it with the foot pedal were unsuccessful as it would fall out of window lock during resection.There was no issue with handpiece.To resolve the issue and complete the procedure, suction was manually turned on and off to ensure it was only active during resection.No additional operation was planned to correct the issue.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a hysteroscopy and myomectomy procedure, the dense tis shaver plus experienced a failure of the window lock feature after inserting the blade into the back of the scope when in the uterus.This issue led to unanticipated tissue loss.The blade did not come pre-window locked, and attempts to lock it with the foot pedal were unsuccessful as it would fall out of window lock during resection.There was no issue with handpiece.To resolve the issue and complete the procedure, suction was manually turned on and off to ensure it was only active during resection.The surgeon continued to use the dense tissue shaver (dtsp), although they had to manually turn on and off the suction to maintain distention a visualization.No additional operation was planned to correct the issue.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21503897
Report Number1282497-2025-00109
Device Sequence Number17268405
Product Code HIH
UDI-Device Identifier10884521749948
UDI-Public10884521749948
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209820
Device Catalogue Number7209820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexFemale